| Model Number |
2307-90-004 |
| Medical Device Problem Codes |
Break (1069); Entrapment of Device (1212); Component Missing (2306); Material Twisted/Bent (2981)
| Health Effect - Clinical Codes |
Not Applicable (3189); No Code Available (3191)
| Date of Event |
05/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that surgeon was on 4th screw with same guide pin.Guide pin went in and screw was seated and pin was bound.Used k.Wire driver to remove and approx 1.5 inch was missing, twisted off.Used x-ray to search, located remain but not reachable per doctor.Nothing further.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.H6 patient code: no code available (3191) was used to capture prolonged surgery and insufficient information.
Event or Problem Description
Additional information stated that the device broke in two pieces, and majority were recovered.
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H6 device code: component missing will be retracted since the missing part was located and remained in the patient through an x-ray and was not reachable per surgeon.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.